MathSciNet Relay Station
MathSciNet bibliographic data
MR1277009 30H05 (30D50 46E35)
Cohn, William S. Interpolation and multipliers on Besov and Sobolev spaces. Complex Variables Theory Appl. 22 (1993), no. 1-2, 35–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement